Alert archive / Florida / Areal Flood Advisories in 2012

Areal Flood Advisory 21, NWS Miami, FL

May 17, 2012Palm Beach County, Florida

NWS Miami, FL issued this areal flood advisory at May 17, 2012, 9:20 PM EDT for Palm Beach County, Florida. It was in force for 76 min.

The area

The outline as issued.

The facts

Issued
May 17, 2012, 9:20 PM EDT (01:20 UTC)
Expired
May 17, 2012, 10:36 PM EDT
In force
76 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 119 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 1.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
425 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WGUS82 KMFL 180120
FLSMFL

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MIAMI FL
920 PM EDT THU MAY 17 2012

FLC099-180315-
/O.NEW.KMFL.FA.Y.0021.120518T0120Z-120518T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 PM EDT THU MAY 17 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED AN

* URBAN FLOOD ADVISORY FOR...
  EAST CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA...
  THIS INCLUDES THE CITIES OF...WEST PALM BEACH...RIVIERA BEACH...
  LAKE WORTH...

* UNTIL 1115 PM EDT

* AT 918 PM EDT...A CLUSTER OF THUNDERSTORMS CONTINUED TO IMPACT     
  THE ADVISORY AREA. RADAR ESTIMATES SHOW THAT 2 TO 3 INCHES HAVE    
  FALLEN IN THE PAST HOUR IN A FEW LOCALES. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
ADVISED AREA OVER THE NEXT HOUR.

LAT...LON 2656 8003 2658 8026 2680 8025 2680 8003
      2663 8003 2662 8004 2661 8003 2660 8004
      2659 8003

$$

MJB
2 follow-up statements
569 
WGUS82 KMFL 180202
FLSMFL

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MIAMI FL
1002 PM EDT THU MAY 17 2012

FLC099-180315-
/O.CON.KMFL.FA.Y.0021.000000T0000Z-120518T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALM BEACH FL-
1002 PM EDT THU MAY 17 2012

...THE URBAN FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
EAST CENTRAL PALM BEACH COUNTY...

AT 1001 PM EDT...THE HEAVIEST RAINFALL HAS ENDED ACROSS THE ADVISORY 
AREA WITH JUST LINGERING AREAS OF LIGHT TO MODERATE RAINFALL. 
HOWEVER, MINOR STREET FLOODING MAY STILL PERSIST IN A FEW LOCALES 
GIVEN THE RECENT HEAVY RAINS.

LAT...LON 2656 8003 2658 8021 2673 8015 2674 8004
      2663 8003 2662 8004 2661 8003 2660 8004
      2659 8003

$$

MJB
757 
WGUS82 KMFL 180236
FLSMFL

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MIAMI FL
1036 PM EDT THU MAY 17 2012

FLC099-180245-
/O.CAN.KMFL.FA.Y.0021.000000T0000Z-120518T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALM BEACH FL-
1036 PM EDT THU MAY 17 2012

...THE URBAN FLOOD ADVISORY HAS BEEN CANCELLED FOR EAST CENTRAL PALM
BEACH COUNTY...

RAINFALL HAS ENDED ACROSS THE ADVISORY AREA. ANY REMNANT STANDING OR 
PONDING OF WATER WILL CONTINUE TO QUICKLY SUBSIDE. 

LAT...LON 2656 8003 2658 8021 2673 8015 2674 8004
      2663 8003 2662 8004 2661 8003 2660 8004
      2659 8003

$$

MJB

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this areal flood advisory went out at May 17, 8:26 PM EDT, 54 minutes earlier.

Area forecast discussion, May 17, 8:26 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
826 PM EDT THU MAY 17 2012

.AVIATION...PREVAILING VFR, ALTHOUGH BRIEF MVFR-IFR POSSIBLE IN
ANY SHRA/TSRA THROUGH THE TAF PERIOD. SHRA AND TSRA ARE GRADUALLY
DECREASING IN COVERAGE THIS EVENING, ALTHOUGH VCTS WARRANTED FOR
KPBI THROUGH 02Z. OTHERWISE, JUST VCSH OVERNIGHT. SCATTERED TO
NUMEROUS THUNDERSTORMS EXPECTED FRIDAY AFTERNOON WITH VCTS
BEGINNING AT 17Z. SUSTAINED WINDS TO REMAIN MOSTLY 10 KNOTS OR
LESS.

&&

.PREV DISCUSSION... /ISSUED 311 PM EDT THU MAY 17 2012/

DISCUSSION...

FOR THE CURRENT CONDITIONS...A DECISION HAD TO BE MADE REGARDING
THE CURRENT AFTERNOON FORECAST WITH SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS THE PENINSULA. INITIALLY IT LOOKED LIKE
THE FORECAST WAS NOT GOING TO VERIFY...BUT CONVECTION ACROSS
PORTIONS OF THE FLORIDA PENINSULA IS GETTING A LATE START.
CONVECTION IS GETTING ORGANIZED AROUND EAST CENTRAL AND SOUTH
CENTRAL FLORIDA AND JUST TO THE NORTHEAST OF PALM BEACH COUNTY
WITH THE KEYS ALSO HAVING ACTIVE CONVECTION. CONVECTION IS JUST
NOW STARTING ACROSS THE SOUTH FLORIDA PENINSULA. SO WILL LEAVE THE
HIGHER POPS ACROSS THE CWA WITH THE POSSIBILITY OF A LATE START
LATE THIS AFTERNOON OR EVENING.

FOR TONIGHT...MAINTAINED SCATTERED SHOWERS AND/OR THUNDERSTORMS
ACROSS THE REGION DURING THE EVENING HOURS AND INTO THE EARLY
MORNING HOURS INTO FRIDAY. THE LATEST GUIDANCE CONTINUES TO
INDICATE THAT AN UPPER LEVEL JET WILL CONTINUE TO BUILD INTO THE
EASTERN GULF AND COULD ENTER THE SOUTHERN PORTIONS OF THE CWA OVER
NIGHT. THAT COUPLED WITH THE MOISTURE SURGE CONTINUING ACROSS THE
REGION AND CONTINUING LOW LEVEL CONVERGENCE ACROSS THE SOUTHERN
PORTIONS OF THE CWA WILL CREATE CONDITIONS THAT WILL SUPPORT
SHOWERS AND THUNDERSTORMS OVER NIGHT.

ON FRIDAY THE GUIDANCE CONTINUES TO INDICATE THAT THE UPPER LEVEL
JET WILL PERSIST ACROSS THE REGION ALTHOUGH THE LOW LEVEL MOISTURE
SURGE COULD SHIFT SOME TO THE EAST. BUT THE DYNAMICAL FACTORS WILL
SUPPORT CONVECTION...WITH THE CURRENT FORECAST CALLING FOR
SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON ALTHOUGH
COVERAGE IS NOT FORECAST TO BE EXTENSIVE. SIMILAR CONDITIONS ARE
EXPECTED ON SATURDAY WITH THE LATEST GUIDANCE SUGGESTING THAT THE
COVERAGE ACROSS THE PENINSULA. COULD BE MORE THAN FRIDAY.

MARINE...

THE PRESSURE GRADIENT ACROSS THE REGION TODAY THROUGH THE WEEKEND
IS FORECAST TO BE WEAK WITH LIGHT AND SOMEWHAT VARIABLE WINDS
EARLY IN THE FORECAST PERIOD. SEAS ACROSS THE GULF AND ATLANTIC
WATERS ARE FORECAST TO BE MAINLY TRANQUIL INTO THE EARLY PART OF
THE WEEKEND. WINDS AND SEAS ARE NOT FORECAST BE BE NEAR ADVISORY LEVELS
THROUGH THE WEEKEND.

FIRE WEATHER...

NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  70  84  71  84 / 40 40 40 40
FORT LAUDERDALE  72  84  72  84 / 40 40 40 50
MIAMI            72  85  72  85 / 40 40 40 50
NAPLES           71  84  71  86 / 30 30 30 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

AVIATION...14/MJB
Hazardous weather outlook, May 17, 10:07 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1007 AM EDT THU MAY 17 2012

AMZ610-630-FLZ063-066>075-168-172>174-180515-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
1007 AM EDT THU MAY 17 2012

...ISOLATED STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS SOUTH
FLORIDA THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE MOST LIKELY
BETWEEN 3 AND 8 PM. WHILE INSTABILITY WILL BE SOMEWHAT LIMITED,
INCREASING WIND SHEAR WILL ALLOW FOR THE POSSIBILITY OF A FEW STRONG
TO PERHAPS SEVERE THUNDERSTORMS DEVELOPING THIS AFTERNOON AND EVENING,
CAPABLE OF PRODUCING FREQUENT LIGHTNING, STRONG WIND GUSTS, HAIL AND
HEAVY RAINS. ALSO, A BRIEF TORNADO JUST CANNOT BE RULED OUT ALONG THE
ATLANTIC COAST.

WIND: WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE WITH THE STRONGEST
THUNDERSTORMS THAT DEVELOP.

HAIL: HAIL UP TO QUARTER SIZE WILL BE POSSIBLE WITH THE STRONGEST
THUNDERSTORMS THAT DEVELOP.

FLOODING: LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
THUNDERSTORMS THIS AFTERNOON AND EVENING, WITH LOCALIZED RAINFALL
AMOUNTS OF 2 TO 4 INCHES POSSIBLE, ESPECIALLY ACROSS THE INTERIOR
AND EAST COAST. ISOLATED STREET FLOODING AND FLOODING OF POORLY
DRAINED LOCALES WILL BE POSSIBLE ACROSS SOUTH FLORIDA THIS
AFTERNOON AND EVENING.

TORNADOES: A BRIEF TORNADO JUST CANNOT BE RULED OUT ALONG THE ATLANTIC
COAST LATE THIS AFTERNOON INTO THIS EVENING.

WATERSPOUTS: A BRIEF WATERSPOUT IS POSSIBLE ACROSS BISCAYNE BAY AND
THE ATLANTIC WATERS LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE IN THE FORECAST DAILY WITH LIGHTNING AND
LOCALIZED HEAVY RAINS BEING THE PRIMARY RISKS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Local storm report, May 17, 5:10 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EDT THU MAY 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND GST     2 SW BRIGHTON SEMINOLE  27.06N 81.08W
05/17/2012  M44.00 MPH       GLADES             FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 44 MPH AT MESONET
            SITE S75WX 2 MILES SOUTHWEST OF THE BRIGHTON SEMINOLE
            RESERVATION.

&&

CARACOZZA
Special weather statement, May 17, 6:10 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
610 PM EDT THU MAY 17 2012

FLZ067-172245-
INLAND PALM BEACH COUNTY FL
610 PM EDT THU MAY 17 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 645 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTH OF INDIANTOWN...AND MOVING EAST
  AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...SMALL
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
FUNNEL CLOUDS ARE ALSO POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

LAT...LON 2677 8029 2685 8065 2686 8065 2689 8062
      2695 8062 2696 8061 2696 8028
TIME...MOT...LOC 2209Z 274DEG 10KT 2695 8048

MJB
Local storm report, May 17, 6:19 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT THU MAY 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     10 WNW PAHOKEE          26.90N 80.80W
05/17/2012  M39 MPH          AMZ610             FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST TO 34 KNOTS...OR 39
            MPH...AT LAKE OKEECHOBEE TOWER LZ40.

&&

AK
Special weather statement, May 17, 6:57 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
657 PM EDT THU MAY 17 2012

FLZ067-172345-
INLAND PALM BEACH COUNTY FL
657 PM EDT THU MAY 17 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 745 PM EDT

* AT 655 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 10 MILES SOUTHEAST OF INDIANTOWN...AND MOVING
  EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

OCCASIONAL LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE.

FUNNEL CLOUDS ARE ALSO POSSIBLE.

LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL
CLOUDS.

LAT...LON 2680 8021 2685 8045 2695 8043 2696 8024
      2696 8020
TIME...MOT...LOC 2256Z 269DEG 10KT 2690 8040

MJB
Special weather statement, May 17, 8:02 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
802 PM EDT THU MAY 17 2012

FLZ068-168-180030-
COASTAL PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
802 PM EDT THU MAY 17 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PALM BEACH COUNTY

* UNTIL 830 PM EDT

* AT 758 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR PALM BEACH GARDENS...AND MOVING EAST AT 15
  MPH.

* THE STORM WILL AFFECT...
  PALM BEACH GARDENS...
  NORTH PALM BEACH...
  PORT OF PALM BEACH...
  AND SURROUNDING COMMUNITIES.

OCCASIONAL LIGHTNING...GUSTY WINDS FROM 40 TO 50 MPH...SMALL
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL
TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2671 8004 2673 8019 2677 8018 2693 8014
      2694 8006 2680 8003 2672 8003
TIME...MOT...LOC 0001Z 286DEG 15KT 2681 8010

MJB
Special weather statement, May 17, 8:52 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
852 PM EDT THU MAY 17 2012

FLZ067-068-168-180130-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
852 PM EDT THU MAY 17 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL PALM BEACH COUNTY

* UNTIL 930 PM EDT

* AT 850 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVIERA
  BEACH TO HAVERHILL TO 8 MILES SOUTHWEST OF WELLINGTON...AND MOVING
  EAST AT 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  HAVERHILL...
  RIVIERA BEACH...
  PORT OF PALM BEACH...
  PALM BEACH...
  LAKE WORTH...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

THESE STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.

LAT...LON 2655 8004 2649 8005 2657 8041 2685 8033
      2683 8003 2663 8003 2662 8004 2661 8003
      2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 0051Z 285DEG 16KT 2676 8011 2667 8013
          2658 8034

MJB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 8:02 PM EDTSpecial Weather StatementMFLPalm Beach28 min
May 17, 8:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
May 17, 9:14 PM EDTSpecial Marine WarningMFL61 min
May 17, 9:30 PM EDTSpecial Weather StatementMFLPalm Beach30 min
May 18, 1:16 PM EDTSpecial Weather StatementMFLBroward29 min
May 18, 1:26 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
May 18, 1:29 PM EDTSpecial Marine WarningMFL61 min
May 18, 1:45 PM EDTSpecial Marine WarningMFL60 min
May 18, 1:46 PM EDTSpecial Weather StatementMFLPalm Beach29 min
May 18, 1:49 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach26 min
May 18, 1:52 PM EDTSevere Thunderstorm WarningMFLMiami-Dade38 min
May 18, 2:07 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach23 min
May 18, 2:08 PM EDTSevere Thunderstorm WarningMFLMiami-Dade37 min
May 18, 2:18 PM EDTSpecial Weather StatementMFLPalm Beach12 min
May 18, 2:25 PM EDTSpecial Marine WarningMFL95 min
May 18, 2:28 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade26 min
May 18, 2:36 PM EDTSpecial Marine WarningMFL54 min
May 18, 2:40 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
May 18, 2:44 PM EDTSpecial Weather StatementMFLBroward46 min
May 18, 2:53 PM EDTSpecial Weather StatementMFLBroward37 min
May 18, 3:23 PM EDTAreal Flood AdvisoryMFLBroward112 min
May 18, 3:28 PM EDTSpecial Weather StatementMFLBroward32 min
May 18, 3:33 PM EDTSpecial Marine WarningMFL87 min
May 18, 3:39 PM EDTSpecial Weather StatementMFLBroward51 min
May 18, 3:43 PM EDTSpecial Weather StatementMFLPalm Beach47 min
May 18, 3:58 PM EDTSevere Thunderstorm WarningMFLBroward18 min
May 18, 4:05 PM EDTSpecial Weather StatementMFLHendry40 min
May 18, 4:14 PM EDTSpecial Marine WarningMFL91 min
May 18, 4:14 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach46 min
May 18, 4:18 PM EDTSpecial Weather StatementMFLBroward42 min
May 18, 4:39 PM EDTSpecial Marine WarningMFL81 min
May 18, 5:02 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
May 18, 5:09 PM EDTSpecial Marine WarningMFL81 min
May 18, 5:32 PM EDTSpecial Weather StatementMFLHendry28 min
May 18, 5:58 PM EDTSpecial Marine WarningMFL62 min
May 18, 6:17 PM EDTSpecial Marine WarningMFL58 min
May 18, 6:31 PM EDTSpecial Weather StatementMFLMiami-Dade29 min

Nearby

Areal Flood Advisories in Florida, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.